# SDR IXXA2022042104

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Bracket
- Part number: 368531694490206
- Part serial: NSN
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1562 - 1584 RBL 74 PART # 368-16-94490 FLOOR BOARD SUPPORT HAS BROKEN BRACKET ON FWD SIDE.
